Alert archive / Delaware / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

August 29, 2020New Castle County, Delaware; Kent County, Maryland

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 29, 2020, 2:49 PM EDT for New Castle County, Delaware; Kent County, Maryland. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2020, 2:49 PM EDT (18:49 UTC)
Expired
Aug 29, 2020, 3:30 PM EDT
In force
41 min
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Kent County, MD

The radar

The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2020-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2020-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

585 
WWUS81 KPHI 291849
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
249 PM EDT Sat Aug 29 2020

DEZ001-MDZ008-012-015-NJZ016-291930-
New Castle-Queen Anne's-Cecil-Kent-Salem-
249 PM EDT Sat Aug 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN QUEEN ANNE'S...KENT...SOUTHEASTERN CECIL AND WEST
CENTRAL SALEM COUNTIES...

At 249 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bear to near Kennedyville to near
Millers Island. Movement was east at 25 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Middletown, Pennsville, Carneys Point, New Castle, Chestertown,
Salem, Woodstown, Delaware City, Cecilton, Millington, Betterton,
Warwick, Glasgow, Bear, Bohemias Mills, Newtown, Port Penn,
Brantwood, Wilmington Manor and Morgnec.

This includes the following highways...
 Interstate 95 in Delaware near mile marker 8.
 Interstate 295 in New Jersey near mile marker 1.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
      3934 7616 3933 7614 3935 7613 3937 7606
      3969 7565 3967 7528 3931 7570 3913 7618
      3916 7628
TIME...MOT...LOC 1849Z 276DEG 23KT 3964 7563 3937 7598 3925 7636 

$$

MPS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 29, 12:56 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 29, 12:56 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1256 PM EDT Sat Aug 29 2020

.SYNOPSIS...
Low pressure tracks from the Great Lakes region into New England
today, pulling a strong cold front across our region this evening.
Meanwhile, some tropical moisture from the remnants of tropical
system Laura will get pulled into our region today ahead of the cold
front. High pressure builds in later Sunday into Monday before
shifting to our northeast. A warm front lifts northward and across
our area Monday night and Tuesday. A cold front arrives later
Wednesday into Thursday before weakening, then another cold front
arrives Thursday night into Friday.
&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1250 PM Update...Quick update...Convection has overall been a
bit slower to get going with the main issue so far being heavy
rainfall over parts of southern NJ, especially through Camden
and Gloucester Counties where over 4 inches of rain has fallen
in spots. Based on latest mesoanalysis and high res models, it
is these areas that look to continue seeing rounds of heavy
showers/storms move through this afternoon posing ongoing
flood/flash flood threat...best chances just south of PHL from
near Wilmington DE east into southern NJ towards Ocean County.
Cloud cover may limit severe storm potential somewhat compared
to previous thinking, at least as far as coverage, but still
think that where any clear breaks occur resulting instability
will allow strong to severe storms to quickly fire up and
produce locally damaging winds.

930 AM...Showers/storms over parts of Delaware into southern NJ
have started to perk up a bit over the past hour or so and
expect this trend to continue over the next couple hours as more
showers move in from the west with instability continuing to
increase and expand northward. This should lead to storms
becoming fairly numerous over the area by around midday with an
increasing severe weather and flash flood threat. Period of
greatest concern looks to be roughly 11am to 5pm. No major
changes at this time to the overall forecast thinking for today
and only minor adjustments were made to the gridded forecast for
the mid morning update. Previous discussion from earlier this
morning follows below.

With sufficient CAPE and fairly strong shear expected (30-40 kt 0-6
km bulk wind difference) along with alarmingly high values of storm-
relative helicity (150+ J/kg), I am concerned storms will be capable
of producing severe wind gusts and possibly a couple of tornadoes.
As alluded to, the threat is conditional on the degree of
instability that develops, but the tropical nature of the vertical
profiles suggests to me that CAPE will need not be that large to
promote an environment favorable for organized/rotating storms. SPC
maintains a slight risk of severe storms today across the entire
region, and this seems reasonable to me.

The other concern is heavy rainfall, especially given the high PWs
in place. Think this threat is rather localized today, as storm
motions will likely be sufficiently fast to prevent excessive
rainfall over a long duration. However, rainfall rates will be
intense with the strongest cores, and susceptible urban/poor-
drainage areas may sustain some flooding. Overall threat appears too
low to warrant a watch at this time.

Cold front will approach the area late this afternoon, with
precipitation chances quickly ending late in the day from northwest
to southeast. Highs will likely be stunted by cloud cover and
precipitation, probably near or just slightly below seasonal
averages in most spots. As might be guessed, it will be quite humid.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
The midlevel trough moving through the Great Lakes and southeast
Canada will continue digging southeastward tonight, with the
associated surface low continuing to deepen as it moves from Quebec
into New Brunswick by 12z Monday. Cold/dry advection will spread
rapidly through the Northeast behind the cold front through the
period.

The cold front makes its move across our area this evening, with
winds becoming northwest and dew points dropping quickly thereafter.
Precipitation chances will be shunted well offshore during the
evening, and skies will likely clear quickly. Low temperatures are
expected to cool into the 50s in the Poconos and the 60s elsewhere,
with the forecast based on a continuity/statistical model blend.

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
Summary...A much less humid and cooler air mass Sunday and Monday,
then turning much more humid with some convection Tuesday through
Thursday. We may then dry out for Friday.

Synoptic Overview...An upper-level trough swings across the
Northeast to start Sunday, then the flow backs to more westerly
Sunday night into Monday. High pressure builds in later Sunday into
Monday before shifting to our northeast. As an upper-level trough
amplifies across the northern Plains and Midwest Monday into
Tuesday, a warm front will lift across our area. An initial cold
front arriving later Wednesday should tend to weaken as the main
upper-level trough hangs back well to the west. As a stronger upper-
level trough swings across the Great Lakes region into the
Northeast, a secondary cold front should arrive and potentially be
shifting off the Mid-Atlantic coast Friday. The synoptic setup may
result in several days of convective chances, and the coverage would
be tied to short waves embedded in the flow ahead of the two
aforementioned cold fronts.

For Sunday and Monday...As an upper-level trough lifts across New
England Sunday, surface high pressure builds in from the northwest.
This will result in a northwesterly breeze Sunday along with a much
cooler and less humid air mass. The pleasant conditions continue for
most of Monday, however as the surface high slides offshore of New
England by Monday night warm air and moisture advections begin to
arrive from the southwest. This will result in showers and possible
thunder across much of the area Monday night. It is possible the
showers/thunder may start to arrive into the southwestern portion of
the area toward late Monday afternoon as the leading edge of the
warm air/moisture advection surge arrives.

For Tuesday and Wednesday...As an upper-level trough slides eastward
some from central Canada and the Great Lakes, surface low pressure
is forecast to track near the eastern Great lakes through Wednesday
morning. This will continue to lift a warm front across our region
Wednesday, allowing a warmer and more humid air mass to advect in.
Given the upper air pattern favors the trough hanging back to our
west, an initial cold front may tend to weaken as it arrives later
Wednesday and outruns the upper-level support. Some short wave
energy in the west to southwest flow aloft may maintain some
convection across the area through Wednesday.

For Thursday and Friday...Another upper-level trough amplifies
across the northern Plains and Midwest Thursday then shifts eastward
Friday. While surface low pressure is forecast to track across the
Great lakes, an associated cold front is forecast to arrive into our
area late Thursday into Friday. Prior to this, a lee-side trough may
be in our vicinity with much warmer and humid conditions Thursday.
This feature may assist in focusing some convective development. The
cold front may slow Friday for a time across our area as a weak wave
develops along it, however high pressure should then start to arrive
from the west Friday night. We may need to watch for areas of very
heavy rain from Tuesday into Friday, especially if the surface front
stalls and remains better defined in our region.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...Occasional restrictions are expected with chances of
showers and storms for most of the day. Additionally, CIGs will
likely hover in the MVFR and occasionally IFR range this
morning, especially northwest of the Philly terminals. Storms
will be capable of strong wind gusts and torrential downpours,
especially during the afternoon. Confidence in occurrence of
thunder and timing of the convection is high enough for TAF
inclusion at this point. Winds generally southwest up to 10 kt
or so. After 21z, rapid improvement to VFR is expected from west
to east with winds becoming more westerly or even northwesterly
from 7 to 15 kt. Moderate confidence overall.

Tonight...Mainly VFR with west to northwest winds 5 to 15 kt.
High confidence.

Outlook...
Sunday...VFR. Northwest winds 10-15 knots and gusts to 20 knots,
diminishing to 5 knots or less at night. High confidence.

Monday...VFR with increasing clouds, then ceilings lower in the
afternoon and at night. Some showers/thunder may arrive late in the
afternoon then become likely at night, which will result in areas of
sub-VFR conditions. North to northeast winds less than 10 knots,
becoming southeasterly. Moderate confidence.

Tuesday...Times of sub-VFR conditions possible especially with any
showers and thunderstorms. East-southeast winds around 10 knots.
Low confidence.

Wednesday...Some showers and thunderstorms may result in times of
sub-VFR conditions. Southeast to south-southwest winds 5-10 knots.
Low confidence.

&&

.MARINE...
Mainly sub-advisory winds and seas are forecast through tonight.
However, there will be two windows of time in which marginal
advisory gusts are possible. The first is this afternoon as south to
southwest winds increase in advance of a cold front moving through
the region. There could be a period of speeds/gusts around 25 kt.
The second is late this evening through the overnight period, as
winds become northwesterly upstream of the front. As the air cools
above the warm waters, stronger mixing may allow for gusts to reach
25 kt at times, especially on lower Delaware Bay and the adjacent
Atlantic waters.

There are chances for storms through early this evening. The storms
will be capable of producing strong wind gusts, torrential
downpours, and possibly even an isolated waterspout. Special marine
warnings will likely be required for the strongest storms that
develop. Chances for storms decrease rapidly during the evening
hours following cold-frontal passage.

Outlook...
Sunday...Northwesterly winds will be elevated, however the overall
conditions should remain below Small Craft Advisory criteria.

Monday through Wednesday...The conditions are anticipated to be
below Small Craft Advisory criteria, however winds will be shifting
around.

Rip currents...
A moderate risk of rip currents is forecast for today as wave
heights in the surf zone increase to around 3 to 4 feet with strong
southerly or southwesterly flow. Winds and waves should lower on
Sunday, reducing the risk level to low by that point.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...CMS/Fitzsimmons
Short Term...CMS
Long Term...Gorse
Aviation...CMS/Gorse
Marine...CMS/Gorse
Hazardous weather outlook, Aug 29, 3:34 AM EDT, 11 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
334 AM EDT Sat Aug 29 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-300745-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
334 AM EDT Sat Aug 29 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will produce heavy rain, and enhanced
rainfall rates may result in local flash flooding. In addition, some
thunderstorms could be severe with locally damaging winds the main
threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ014-024>026-300745-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
334 AM EDT Sat Aug 29 2020

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...Today and tonight.

There is a moderate risk for the development of dangerous rip
currents.

Showers and thunderstorms will produce heavy rain, and enhanced
rainfall rates may result in local flash flooding. In addition, some
thunderstorms especially this afternoon could be severe with locally
damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-300745-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
334 AM EDT Sat Aug 29 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

Some thunderstorms may produce locally strong winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Aug 29, 12:30 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     HEAVY RAIN       1 S BERLIN TWP          39.80N 74.95W
08/29/2020  M4.15 INCH       CAMDEN             NJ   MESONET

&&

TCD
Local storm report, Aug 29, 1:42 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
142 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0132 PM     HEAVY RAIN       1 NE GLASSBORO          39.72N 75.09W
08/29/2020  M4.85 INCH       GLOUCESTER         NJ   MESONET

&&

TCD
Local storm report, Aug 29, 2:01 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
201 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      WOODSTOWN               39.65N 75.32W
08/29/2020                   SALEM              NJ   TRAINED SPOTTER

            PHOTOS OF FLOOD WATERS NEAR WOODSTOWN HIGH
            SCHOOL.

&&

TCD
Local storm report, Aug 29, 2:24 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
224 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     FLOOD            MANAHAWKIN              39.70N 74.26W
08/29/2020                   OCEAN              NJ   PUBLIC

            FLOODING ALONG ROUTE 72.

&&

TCD
Local storm report, Aug 29, 2:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
228 PM EDT SAT AUG 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HEAVY RAIN       2 NE SICKLERVILLE       39.74N 74.94W
08/29/2020  M3.70 INCH       CAMDEN             NJ   PUBLIC

            STORM TOTAL TODAY.

&&

TCD
Special weather statement, Aug 29, 2:49 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
249 PM EDT Sat Aug 29 2020

DEZ001-MDZ008-012-015-NJZ016-291930-
New Castle-Queen Anne's-Cecil-Kent-Salem-
249 PM EDT Sat Aug 29 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NEW
CASTLE...NORTHERN QUEEN ANNE'S...KENT...SOUTHEASTERN CECIL AND WEST
CENTRAL SALEM COUNTIES...

At 249 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bear to near Kennedyville to near
Millers Island. Movement was east at 25 mph.

Wind gusts up to 40 mph are possible with these storms.

Locations impacted include...
Middletown, Pennsville, Carneys Point, New Castle, Chestertown,
Salem, Woodstown, Delaware City, Cecilton, Millington, Betterton,
Warwick, Glasgow, Bear, Bohemias Mills, Newtown, Port Penn,
Brantwood, Wilmington Manor and Morgnec.

This includes the following highways...
 Interstate 95 in Delaware near mile marker 8.
 Interstate 295 in New Jersey near mile marker 1.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3926 7622 3928 7620 3929 7617 3932 7618
      3934 7616 3933 7614 3935 7613 3937 7606
      3969 7565 3967 7528 3931 7570 3913 7618
      3916 7628
TIME...MOT...LOC 1849Z 276DEG 23KT 3964 7563 3937 7598 3925 7636

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 9:59 AM EDTAreal Flood AdvisoryPHICamden, Gloucester, Salem4 hr
Aug 29, 11:58 AM EDTFlash Flood WarningPHICamden, Gloucester, Salem4 hr
Aug 29, 12:15 PM EDTAreal Flood AdvisoryPHIBurlington, Camden4 hr
Aug 29, 12:36 PM EDTAreal Flood AdvisoryPHIMonmouth, Ocean4 hr
Aug 29, 2:27 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Aug 29, 2:46 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland3 hr
Aug 29, 3:04 PM EDTSmall Craft AdvisoryPHI15 hr
Aug 29, 3:53 PM EDTAreal Flood WarningPHIGloucester, Salem4 hr
Aug 29, 6:26 PM EDTSevere Thunderstorm WarningPHIWarren64 min
Aug 29, 7:16 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren59 min
Aug 29, 5:34 PM EDTSpecial Weather StatementPHICarbon, Monroe56 min
Aug 29, 6:08 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Northampton67 min
Aug 29, 6:50 PM EDTSpecial Weather StatementPHIBerks55 min
Aug 29, 12:58 AM EDTSpecial Weather StatementPHISussex32 min
Aug 29, 8:16 AM EDTAreal Flood AdvisoryPHIKent, Sussex4 hr
Aug 29, 2:02 PM EDTAreal Flood AdvisoryPHIKent, Sussex3 hr
Aug 29, 2:38 PM EDTSevere Thunderstorm WarningPHISussex26 min
Aug 28, 11:37 PM EDTSpecial Weather StatementPHITalbot38 min
Aug 29, 12:32 AM EDTSpecial Weather StatementPHIWicomico28 min
Aug 29, 5:30 PM EDTSpecial Weather StatementPHICecil60 min

Nearby

Special Weather Statements in Delaware, 2020Special Weather Statements in Maryland, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.